FREE STANDARD DELIVERY ON ORDERS OVER $ 150

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever kicks your digital pain in the face.

When digital strain is about to use up your last life, don’t power through the pain. Vanquish it.

(Bear with us. Our copywriter thought this was a good idea.)

Whether you game, watch cat videos or move files around, you’ve probably experienced digital pain like:

Muscle tension and headaches

Pain and pressure around your eyes

Pain in the back of your head and neck

Ingredients

  • Acetaminophen 194 mg

    Blocks pain signals for fast relief

  • Aspirin 227 mg (NSAID)

    Reduces underlying cause of pain

  • Caffeine 33mg

    Boosts effects for quick, lasting action

ingredient information

Vanquish is also effective for minor pain due to:

  • Headache
  • Arthritis
  • Backache
  • Colds
  • Menstrual Cramps
  • Muscle Aches

It’s like a digital buff. A +10 to your screen time endurance. A potion for your–—oh wait, we can’t call it a potion. Curse you, legal! Please see disclaimer.*

We’ll get to the point. If digital pain was a dragon, we’d be slayin’ it.

Save yourself a headache and get Vanquish today!

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever

$24.99 200 CT

Free Standard Shipping

*Vanquish® Digitial Headache™ Brand Pain Reliever cannot give you digital buffs, screen time endurance and is definitely not a potion.

Important Product Information

WHEN USING THIS PRODUCT

  • Take with food or milk if stomach upset occurs
  • The risk of heart attack or stroke may increase if you use more than directed or for longer than directed

DIRECTIONS

  • Do not take more than the recommended dose
  • Drink a full glass of water with each dose
  • Adults and children 12 years and older: take 2 caplets every 6 hours, not to exceed 8 caplets in 24 hours unless directed by a doctor
  • Children under 12 years: consult a doctor

WARNINGS

Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause a severe allergic reaction which may include:

  • Hives
  • Asthma(wheezing)
  • Facial swelling
  • Shock

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

  • More than 8 caplets in 24 hours, which is the maximum daily amount for this product
  • With other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Stomach bleeding warning: This product contains an NSAID which may cause severe stomach bleeding. The chance is higher if you:

  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescriptions or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed

ASK A DOCTOR BEFORE USE IF

  • You have liver disease
  • Stomach bleeding warning applies to you
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, or kidney disease
  • You are taking a diuretic
  • You have asthma

Ask a doctor or pharmacist before use if you are taking a prescription drug for

  • Gout
  • Diabetes
  • Arthritis

INACTIVE INGREDIENTS

colloidal silicon dioxide, corn starch, hyperomellose, maltodextrin, microcrystalline cellulose, polydextrose, povidone, sodium carboxymethyl starch, stearic acid, talc, titanium dioxide and triglycerides.

OTHER INFORMATION

  • Each caplet contains: magnesium 20 mg
  • Save carton for full directions and warnings
  • Store at room temperature

STOP USE AND ASK A DOCTOR IF

  • An allergic reaction occurs. Seek medical help right away
  • If you experience any of the following signs of stomachbleeding:
    • Feel faint
    • Vomit blood
    • Have bloody or black stools
    • Have stomach pain that does not get better
  • Pain gets worse or lasts more than 10 days
  • Redness or swelling is present
  • Ringing in the ears or loss of hearing occurs
  • New symptoms occur

Get the game-changer in headache relief.

Buy Now